# SDR DALA2021033101904

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 5,898 hours, 2,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SVC CHK FOUND FLOOR EMERG LIGHTS INOP AT PAX SEAT 3,4,10,17,18,21, AND 22.REMOVED AA EPSU PER A320AMM 22-51. INST DELTA EPSU PER 33-51. OPS CHECK GOOD. A/C OK FOR SVC. (LP# 7666070)
